# SDR AALA201807029034

- Difficulty date: June 24, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 71,428 hours, 27,164 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: D5337061320300
- Condition: Cracked
- Location: Frames 42-43
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR ACTUATOR AFT ATTACH FITTING ON KEEL BEAM HAS A CRACK INDICATION IN RADIUS BELOW ACTUATOR ATACHMENT BORE.  REPLACED RIGHT MLG DOOR ACTUATOR ATTACH FITTING IAW SRM 51-72-11, EA 281899 AND REPAIR DRAWING R53370501.
